On global real analytic solutions of the degenerate Kirchhoff equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 2, pp. 279-297
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1994_4_21_2_279_0,
author = {Kajitani, Kunihiko and Yamaguti, Kaoru},
title = {On global real analytic solutions of the degenerate {Kirchhoff} equation},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {279--297},
year = {1994},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 21},
number = {2},
zbl = {0819.35099},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_2_279_0/}
}
TY - JOUR AU - Kajitani, Kunihiko AU - Yamaguti, Kaoru TI - On global real analytic solutions of the degenerate Kirchhoff equation JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1994 SP - 279 EP - 297 VL - 21 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_2_279_0/ LA - en ID - ASNSP_1994_4_21_2_279_0 ER -
%0 Journal Article %A Kajitani, Kunihiko %A Yamaguti, Kaoru %T On global real analytic solutions of the degenerate Kirchhoff equation %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1994 %P 279-297 %V 21 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_2_279_0/ %G en %F ASNSP_1994_4_21_2_279_0
Kajitani, Kunihiko; Yamaguti, Kaoru. On global real analytic solutions of the degenerate Kirchhoff equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 2, pp. 279-297. http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_2_279_0/
